# SDR MALA964863

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Part number: 2724044012
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE UPPER FORWARD PASSENGER DOOR CORNER.  THEY REPLACED THE CORNER, P/N 27-24044-012, IAW FAC SRM 51-00-00 AND 51-40-01.  (M)
